Heights above the Geoid for mapping control by Doppler translocation

Breach, M.C. and Maye, P., 1988. Heights above the Geoid for mapping control by Doppler translocation. Survey Review, 29 (230), pp. 363-370. ISSN 0039-6265

Full text not available from this repository.
Item Type: Journal article
Publication Title: Survey Review
Creators: Breach, M.C. and Maye, P.
Date: 1988
Volume: 29
Number: 230
ISSN: 0039-6265
Identifiers:
NumberType
10.1179/sre.1988.29.230.363DOI
390511Other
Divisions: Schools > School of Architecture, Design and the Built Environment
Record created by: EPrints Services
Date Added: 09 Oct 2015 09:39
Last Modified: 06 May 2022 10:04
URI: http://irep.ntu.ac.uk/id/eprint/755

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year